# SDR HEEA0013858

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan Shaft
- Part number: 407040303101
- Condition: Defective
- Location: Bearings
- Part time: 343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN SHAFT HAS ROUGH BEARINGS.
